# SDR TSAA9552084

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FORWARD CARGO DOOR FORWARD FRAME CRACKED 8 INCHES FROM BOTTOM.  INSTALLED REPAIR KIT NR 65C31427-2 PER FIG 2 DETAIL 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
